Econometrica: Jan 1966, Volume 34, Issue 1

Rational Distributed Lag Functions

https://doi.org/0012-9682(196601)34:1<135:RDLF>2.0.CO;2-6
p. 135-149

Dale W. Jorgenson

The purpose of this paper is to introduce a class of distributed lag functions having the properties that an arbitrary distributed lag function may be approximated to any desired degree of accuracy by a member of this class and that the number of parameters required for a satisfactory approximation is less than that required for an equally good approximation by a finite distributed lag function.

Log In To View Full Content

Back